# SDR ANCF20240205002

- Difficulty date: February 5, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N536AV
- Make and model: Airbus A320-214
- Aircraft serial: 5360
- Aircraft time: 24,321 hours, 24,014 cycles
- Engine: Cfmint CFM565B43
- Engine time: 24,638 hours, 22,391 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Part number: UNKNOWN
- Condition: Illuminated
- Location: Aft Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE ECAM DOOR R AFT EMER EXIT WAS SHOWED, THE DIVER TO LET WAS PERFORMED, MAINTENANCE PROCEDURE WAS PERFORMED.  SENSOR MONITORING FAULT AT THE RH AFT PASSENGER COMPARTMENT EMERGENCY EXIT  AND ADJUSTMENT TEST WERE ACCOMPLISHED I.A.W. TSM 52-21-00-810-804--A  STEP 4.A  AND AMM 52-71-13-400-001 REV 67 DATE 01-FEB-2024"
